# SDR SCNA2012051512021

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N608SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BS 947 LBL 8 TO RBL 11.  REMOVED CORROSION BY BLENDING, MATERIAL LOSS IS OUT OF LIMITS IAW B737-800 SRM 53-70-51.  REMOVED THE DAMAGED SECTION OF FLOORBEAM UPPER CHORD.  FABRICATED REPAIR UPPER CHORD USING EXTRUSION BAC1505-100658, REPAIR ANGLES USING .100" 7075-T6AL, REPAIR STRAPS USING .125" 7075-T6AL AND SUPPORT CLIPS USING EXTRUSION PM606479.  FLOURESCENT PENETRANT INSPECTED CUT EDGES AND REPAIR STRAP -NO DEFECTS NOTED.  FLAP PEENED VERTICAL AND HORIZONTAL FLANGES OF T-CHORD.  INSTALLED REPAIR PARTS IAW B737 SRM 737-800 53-70-51 REPAIR 5.
